# SDR SWAA2021062875615

- Difficulty date: May 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD WEB BS827+1 RBL26 WL164 HAS CORROSION ; / [01] VERIFIED APPLICABILITY ON SRM 53-60-15-OI-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM ACB THRESHOLD WEB BS827+1' RBL 26 WL164 IAW SRM 51-10-02-OG-0; MAXIMUM BLENDED AREA EXCEEDS 50% OF ORIGINAL THICKNESS(0.045') FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1; PAR. 4.G.2; FIG. 103; [03] VERIFIED APPLICABILITY ON SRM 53-60-15-OI-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE. VERIFIED REMOVED CORROSION FROM ACB THRESHOLD WEB BS827+1' RBL 26 WL164 IAW SRM 51-10-02-OG-0; MAXIMUM BLENDED AREA EXCEEDS 50% OF ORIGINAL THICKNESS(0.045') FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1; PAR. 4.G.2; FIG. 103.; [04] REMOVED ACB THRESHOLD WEB BS794-BS847 WL 164;RBL26; IAW SRM 51-40-02-OG-0; [05] ACB THRESHOLD WEB BS794-BS847; RBL26; WL164; WILL BE ACCOMPLISHED ON CC TTG8Q005562L; [06] VERIFIED ACB THRESHOLD WEB BS794-BS847; RBL26; WL164; WILL BE ACCOMPLISHED ON TTG8Q005562L.
